# SDR DALA2019040852292

- Difficulty date: April 1, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 48,191 hours, 25,049 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO A/C SKIN BELOW AFT ACCESS DOOR. REMOVED DAMAGE PER A319 SRM 53-00-11-300-042. REMOVED FASTERNERS FROM STRINGERS TO FACILITATE REPAIR.(362361) C/W HFEC OF DAMAGE AREA CUTOUT IAW A319 NTM 51-10-08, NO CRACK INDICATIONS NOTED, C/W BHEC OF EXISTING REMOVED FASTNER HOLES IAW A319 NTM 51-10-01, NO CRACK INDICATIONS NOTED (QC 5111). PERFORMED DOUBLER REPAIR IAW A319 SRM 53-00-11-300-042. INSPECTION THRESHOLD 60,000 FLIGHT CYCLES OR 75,000 FLIGHT HRS.
